# SDR ASAA2012090792838

- Difficulty date: September 7, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 18,296 hours, 5,807 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Condition: Failed
- Location: Nr 1 Idg
- Part time: 39,571 hours, 15,976 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PDC WALKAROUND, FOUND NR 1 ENGINE IDG DPI EXTENDED.  REMOVED NR 1 ENGINE IDG SCAVANGE AND CHARGE FILTER IAW AMM 24-11-41-000-801. INSPECTED FILTERS IAW AMM 24-11-41-200-801, NO DEFECTS NOTED IAW TABLE 201. RESET DPI AND SCRIBED NR 3 RESET ON DPI RESET DECAL.  INSTALLED NEW SCAVANGE & CHARGE FILTERS IAW AMM 24-11-41-400-801.  SERVICED NR 1 IDG IAW AMM 12-13-21-600-801, RAN  NR 1 ENGINE FOR 5 MINUTES, NO LEAKS NOTED. R & R NR 1 ENG IDG IAW AMM 24-11-11.  PERFORMED OPS TEST AS IAW 24-11-00.  CHECKED GOOD PERFORMED IDLE POWER LEAK CHECK IAW 71-00-00, NO LEAKS NOTED.
